# SDR USAA970338

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287
- Part time: 30,622 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING VISUAL CHECK INSPECTION, FOUND CORROSION .040 INCH DEEP BY 1 INCH WIDE AT UPPER CAP OF CABIN FLOORBEAM 287 RBL 80.  DEFERRED OM 7 NR 33455.  (M)
